MathSciNet Relay Station
MathSciNet bibliographic data
MR2814530 35K91 (35B44 35K15)
Chan, C. Y.; Tragoonsirisak, P. A multi-dimensional blow-up problem due to a concentrated nonlinear source in $\Bbb R^N$. Quart. Appl. Math. 69 (2011), no. 2, 317–330.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement